# SDR ASAA2023022142042

- Difficulty date: February 21, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 36,276 hours, 11,576 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 5398
- Condition: Faulty
- Location: #1 Engine
- Part time: 74,259 hours, 26,279 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING INSTALLATION TEST OF MW0311 HARNESS, "BLEED AIR REGULATOR OPERATIONAL TEST", FOUND #1 ENGINE BLEED PSI WOULD NOT GO ABOVE 10 PSI. GROUNDED - YES. PERFORMED #1 ENGINE BLEED AIR SYSTEM HEALTH CHECK PER TASK CARD #NG-36WC-00001, FOUND HIGH STAGE REGULATOR AND HIGH STAGE VALVE FAILED, REMOVED AND REPLACED HSR AND HSV PER B737-900 AMM 36-11-07 AND 36-11-06, OPS CHECK GOOD, HEALTH CHECK SUCCESSFUL, LEAK CHECK GOOD, PER AMM 73-21-06-400-802-F00, PERFORMED PARAGRAPH 5.F (1)(C)2 TO END OF TASK CARD, OPS CHECK NORMAL, ALL PARAMETERS NORMAL.
